# SDR SWAA2015050839467

- Difficulty date: April 25, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 42,838 hours, 25,001 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 113A9352
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE ACCESS DOOR 318BR EXTERNAL SKIN CRACKED.  REPAIRED SKIN IAW SRM.
